Discrete-time normal form for left invertibility problem

Mohamed Djemai 1 Jean-Pierre Barbot 2, 3 I. Belmouhoub 4
3 NON-A - Non-Asymptotic estimation for online systems
Inria Lille - Nord Europe, CRIStAL - Centre de Recherche en Informatique, Signal et Automatique de Lille (CRIStAL) - UMR 9189
4 ECS-lab EA 3649
ECS-Lab - Électronique et Commande des Systèmes Laboratoire
Abstract : This paper deals with the design of quadratic and higher order normal forms for the left invertibility problem. The linearly observable case and one-dimensional linearly unobservable case are investigated. The interest of such a study in the design of a delayed discrete-time observer is examined. The example of the Burgers map with unknown input is treated and a delayed discrete-time observer is designed. Finally, some simulated results are commented.
Document type :
Journal articles
Complete list of metadatas

Cited literature [36 references]  Display  Hide  Download

https://hal.inria.fr/hal-00772645
Contributor : Jean-Pierre Barbot <>
Submitted on : Thursday, January 10, 2013 - 8:54:27 PM
Last modification on : Friday, March 22, 2019 - 1:34:47 AM
Long-term archiving on: Thursday, April 11, 2013 - 4:09:11 AM

File

articleJPM2b.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00772645, version 1

Citation

Mohamed Djemai, Jean-Pierre Barbot, I. Belmouhoub. Discrete-time normal form for left invertibility problem. European Journal of Control, Lavoisier, 2009, 15 (2), pp.194-204. ⟨hal-00772645⟩

Share

Metrics

Record views

474

Files downloads

407